# SDR CALA2018022300767

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 49,659 hours, 21,635 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: 8851
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD DOOR ESCAPE SLIDE DAMAGED.  REPLACED THE SLIDE.
